# SDR GTIA2023050537168

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 34,975 hours, 16,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311007520000
- Condition: Dented
- Location: Fr 8
- Part time: 34,976 hours, 16,093 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FR 8 RIGHT SIDE BELOW FIXED WINDOW. RAF 01 CREATED. SDR SUBMITTED.-ACCOMPLISHED SPIRIT EA 5311-2336
